Ulster University Logo

The expected number of real zeros of algebraic polynomials with dependent and nonidentical coefficients

Nezakatie, A and Farahmand, Kambiz (2011) The expected number of real zeros of algebraic polynomials with dependent and nonidentical coefficients. Stochastic Analysis and Application, 29 (3). pp. 452-456. [Journal article]

Full text not available from this repository.

DOI: 10.1080/07362994.2011.549000


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:21140
Deposited By: Professor Kambiz Farahmand
Deposited On:05 Mar 2012 14:31
Last Modified:05 Mar 2012 14:31

Repository Staff Only: item control page